Multicomplete system of analytic functions
Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 1009-1012
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_5_a7,
author = {I. I. Ibragimov and N. I. Nagnibida},
title = {Multicomplete system of analytic functions},
journal = {Doklady Akademii Nauk},
pages = {1009--1012},
year = {1974},
volume = {214},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a7/}
}
I. I. Ibragimov; N. I. Nagnibida. Multicomplete system of analytic functions. Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 1009-1012. http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a7/